ADVERTISEMENT

Q. My friend takes a drug to boost his energy while body building. Is it safe?

Answered by
Dr. Rathod Rahul Narayanrao
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Oct 13, 2017 and last reviewed on: Oct 09, 2018

Hi doctor,

My friend, who is a fitness freak is training to compete at a state level body building competition this year. He is training alongside some local bodybuilder. My concern is, I have seen recently that his physique is really good, but he has some dark spots on his veins on both the arms. His mother was concerned too as she found some injections in his bag. Upon forcing him, I got to know that he takes Termin for boosting his energy during workouts. I got some vague and random information on the web. Could you please let me know what exactly it does to one's body and how to remove this completely from his body?

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

  • Termin (Mephentermine) injection is composed of the following active ingredients (salts): propyl paraben - 0.02 % W/V, methyl paraben - 0.18 % W/V, and mephentermine - 15 mg.
  • It is a muscle relaxing agent which increases the stamina but has lots of side effects. I suggest he stops it soon or it can create a lot of problems in the future such as deep vein thrombosis, stroke, bleeds, etc.

For more information consult an internal medicine physician online --> https://icliniq.com./ask-a-doctor-online/internal-medicine-physician

Hello doctor,

Thanks for this information. What immediate medical attention has to be given to him to get rid of the chemicals from his body?

#

Hello,

Welcome back to icliniq.com.

  • You can stop it soon. No withdrawal symptoms will develop with it. He might just have mood swings for a few days.

For further queries consult an internal medicine physician online --> https://icliniq.com./ask-a-doctor-online/internal-medicine-physician

Hello doctor,

Thanks a lot for your response.

#

Hello,

Welcome back to icliniq.com.

You are most welcome.

For more information consult an internal medicine physician online --> https://icliniq.com./ask-a-doctor-online/internal-medicine-physician


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
What can I do to manage anxiety attacks?

He left me and I went into depression ... I want to know what can I do to slowly get rid of all this anxiety and depression ...   Read full

Is it safe to exercise if I do not have structural heart problems?

.. safe as you do not have any structural heart disease. Just keep observing if PVC (premature ventricular contractions) increases after exercise. Alcohol tends to increase PVC and bigeminy. So, you will need to avoid it. Also, smoking, drug abuse, ...   Read full

Do vitamin B12 shots cause derealization symptoms?

.. your query and understand your concerns. I am sorry to know that you are suffering with multiple problems related to thinking and inhibition. Before saying anything I must assure you that vitamin B12 is not known to cause any of the mentioned ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Monkeypox Virus - Symptoms, Diagnosis, Treatment, Complications, and Prevention
Monkeypox is a zoonotic viral disease. This virus got its name as it was first noticed in laboratory monkeys in the late...  Read more»
Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.